MAUDE Adverse Event Report: ST. JUDE MEDICAL ADVISOR VL, SENSOR ENABLED CIRCULAR MAPPING CATHETER; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING

ST. JUDE MEDICAL ADVISOR VL, SENSOR ENABLED CIRCULAR MAPPING CATHETER; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Model Number D-AVSE-DF20-V1525
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cardiac Perforation (2513)
Date of Event 08/20/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported incident could not be conclusively determined.Per the ifu, vascular perforation is an inherent risk of any electrode placement.
 
Event or Problem Description
Related manufacturer reference number: 3008452825-2020-00444.At the end of a pulmonary vein isolation ablation procedure, a pericardial effusion occurred.The ablation procedure was completed with no reported issues, but at the end of the procedure, after all the catheters were removed, the patient became hypotensive.An echocardiogram revealed a pericardial effusion, for which a pericardiocentesis was performed to stabilize the patient.There were no performance issues with any abbott device.

Brand Name
ADVISOR VL, SENSOR ENABLED CIRCULAR MAPPING CATHETER
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
MDR Report Key10462605
Report Number3005334138-2020-00385
Device Sequence Number2147312
Product Code DRF
UDI-Device Identifier05415067027283
UDI-Public05415067027283
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K192037
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2023
Device Model NumberD-AVSE-DF20-V1525
Device Catalogue NumberD-AVSE-DF20-V1525
Device Lot Number7510230
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2020
Initial Report FDA Received Date08/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TACTICATH ABLATION CATHETER, SENSOR ENABLED
Outcome Attributed to Adverse Event Required Intervention;